A 58-year-old female asked:
Disclaimer

can estrogel cause weight gain?

1 doctor answer
Dr. Christine Norton
23 years experience Family Medicine
Not normally: Estrogen gel is usually low dose a minimally absorbed so it should not cause weight gain the way an estrogen tablet would.
Answered on Nov 25, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 64-year-old female asked:
Dr. Lillian Schapiro
29 years experience Obstetrics and Gynecology
Age is the culprit: Lots of studies have been done on women on and off hormones in their fifties. Everyone gains the same amount of weight. It is a tough age. Diet and ex ... Read More
2
2 thanks
A 53-year-old female asked:
Dr. Scott Lippe
28 years experience Gastroenterology
Weight gain: Any estrogen can cause weight gain - if you start gaining weight with it then stop it.
1
1 comment
A 64-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Hormonal changes: If your weight loss was rapid then you are likely decreasing your amount of circulating Estrogen. Fat cells secrete Estrogen. Losing the fat decreases ... Read More
2
2 thanks
A 50-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Talk to your doc!: You didn't mention your specific symptoms of low estrogen so perhaps they're not related to low estrogen after all. Whether to increase your dose is b ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month